Aa
Aa
A
A
A
Close
Avatar universal

Is it safe to take vitamin B-complex supplements with isotretinoin?

I am a 25 year old female. I am on isotretinoin for acne. But recently my general physician prescribed vitamin B-complex supplements for other health problems. Is it safe to take vitamin B-Complex capsules with isotretinoin? I am not any other medication.
1 Responses
973741 tn?1342342773
This is an excellent question.  Vitamins and isotretinoin can be tricky. B12 in general can actually be traced to acne flare ups.  Isotretinoin can decrease B12 levels.  Low B12 can be problematic.  But generally is isn't recommended (B12) to be taken with Isotretinoin very often.  I am glad you are followed by a doctor, is he the one who prescribed the isotretinioin?  And why are you having the B12 added?  I would talk to them about it as well as ask your usual pharmacist.  I would be hesitant to add it myself.  Here is some reading on the subject:  https://www.pharmacytimes.com/resource-centers/vitamins-supplements/isotretinoins-role-in-acne-and-vitamin-b12

Have an Answer?

You are reading content posted in the Acne Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions